# SDR SWIA202161119

- Difficulty date: August 5, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 30,932 hours, 19,139 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LEADING EDGE SKIN PANEL 622BR DAMAGED AT INB BOTTOM SIDE. (MARKED).     (C-CHECK RO 9/21/2021)    RH LEADING EDGE SKIN PANEL 622BR INB BOTTOM SIDE REPAIRED GOUGE REF. REO 670-57-41-469 REV.--, DATED 2021-09-01, IS IN LIMITS OF TEMPORARY REPAIR VALID FOR 8000 FLIGHT HOURS, WITH INTERVALS OF RE-INSPECTION REQUIRED NOT TO EXCEED 1200 FLIGHT HOURS. COMPLIED SKYWEST M-337 FORM AND SKYWEST TASK CARD 51-900-1002-SKY.
